Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 11, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Mar 20, 2011, 4:41 PM EDT. It took effect at Mar 20, 2011, 8:00 PM EDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2011, 4:41 PM EDT (20:41 UTC)
- In effect from
- Mar 20, 2011, 8:00 PM EDT
- Expired
- Mar 21, 2011, 9:44 PM EDT
- In force
- 26 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
183 WHUS72 KMFL 202041 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 441 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH MONDAY NIGHT... AMZ650-651-670-671-211200- /O.NEW.KMFL.SC.Y.0011.110321T0000Z-110322T0000Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 441 PM EDT SUN MAR 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY. * WINDS AND WAVES: EAST TO NORTHEAST WINDS UP TO AROUND 20 KNOTS AND FREQUENT HIGHER GUSTS WILL RESULT IN SEAS IN THE GULF STREAM BUILDING UP TO 7 TONIGHT AND UP TO 8 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
3 follow-up statements
663 WHUS72 KMFL 210749 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 349 AM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS TONIGHT THROUGH MONDAY NIGHT... AMZ650-670-211600- /O.EXT.KMFL.SC.Y.0011.000000T0000Z-110322T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 349 AM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT TUESDAY. * WINDS AND WAVES: EAST TO NORTHEAST WINDS UP TO AROUND 20 KNOTS WITH HIGHER GUSTS WILL RESULT IN SEAS UP TO 7 TO 8 FEET IN GULF STREAM TODAY INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ651-671-211600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-110322T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 349 AM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS AND WAVES: EAST TO NORTHEAST WINDS UP TO AROUND 20 KNOTS AND FREQUENT HIGHER GUSTS WILL RESULT IN SEAS 5 TO 7 FEET IN THE GULF STREAM TODAY AND THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
110 WHUS72 KMFL 212354 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 754 PM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS OFF PALM BEACH THROUGH 2 AM TUESDAY MORNING... AMZ651-671-220100- /O.EXP.KMFL.SC.Y.0011.000000T0000Z-110322T0000Z/ COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 754 PM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. $$ AMZ650-670-220600- /O.CON.KMFL.SC.Y.0011.000000T0000Z-110322T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 754 PM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT TUESDAY. * WINDS AND WAVES: EAST TO NORTHEAST WINDS UP TO AROUND 20 KNOTS WITH HIGHER GUSTS WILL RESULT IN SEAS AT 5 TO 7 FEET IN THE GULF STREAM INTO EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
118 WHUS72 KMFL 220144 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 944 PM EDT MON MAR 21 2011 ...THE SMALL CRAFT ADVISORY FOR THE ATLANTIC WATERS HAS BEEN DISCONTINUED... AMZ650-670-220245- /O.CAN.KMFL.SC.Y.0011.000000T0000Z-110322T0600Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- 944 PM EDT MON MAR 21 2011 ...SMALL CRAFT ADVISORY HAS BEEN DISCONTINUED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS DISCONTINUED THE SMALL CRAFT ADVISORY. LATEST SHIP OBSERVATIONS ACROSS THE LOCAL ATLANTIC WATERS INDICATED SEAS SUBSIDING TO AROUND 6 FEET. FOR THIS REASON THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT FOR THE ATLANTIC WATERS OFF PALM BEACH WATERS HAS BEEN DISCONTINUED. HOWEVER, SEAS UP TO 6 FEET ARE POSSIBLE AT LEAST THROUGH EARLY TUESDAY MORNING. THEREFORE, MARINERS ARE STILL URGED TO EXERCISE CAUTION. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 20, 4:24 PM EDT, 17 minutes earlier.
Area forecast discussion, Mar 20, 4:24 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT SUN MAR 20 2011
.FIRE WEATHER...CANCELLED THE RED FLAG WARNING FOR COLLIER AND
MAINLAND MONROE COUNTIES AS MIN RH'S ARE ONLY AT 40 PERCENT...WITH
MOST LOCALES WELL INTO THE 40S. RH'S HAVE LEVELLED OFF. NAPLES IS
THE LOWEST AT 42 PERCENT AND WITH WIND OF ONLY 6KT. /GREGORIA
&&
.PREV DISCUSSION... /ISSUED 239 PM EDT SUN MAR 20 2011/
DISCUSSION...
VISIBLE SATELLITE IMAGE SHOWS CLOUD STREETS ORIENTED FROM NE TO SW
OVER THE BAHAMAS AND NORTHERN CUBA AS WELL AS MOST OF SOUTH FLORIDA
EXCEPT FOR THE LAKE AREA. THE BOUNDARY ASSOCIATED WITH THE
BACKDOOR COLD FRONT IS FORECAST TO REACH CENTRAL FLORIDA BY
SUNSET AND THEN TO DISSIPATE TONIGHT. THE BOUNDARY WILL MAINTAIN
SOME CHARACTERISTICS OF A COLD FRONT MORE CLEARLY OVER WATER EAST
OF THE GULF STREAM. OVER LAND THE EFFECT OF BOUNDARY LAYER MIXING
WILL MAKE THE BOUNDARY MORE DIFFUSE. THE MAIN IMPACT OF THE
BOUNDARY WILL BE OVER THE ATLANTIC COASTAL WATERS WHERE SMALL
CRAFT ADVISORY CONDITIONS ARE FORECAST TO BEGIN AT 8 PM THIS
EVENING. A FEW SHOWERS ARE POSSIBLE OVER THE ATLANTIC COASTAL
WATERS...WHICH IS TYPICAL OF ANY SURGE OF ATLANTIC AIR AT THE
LEADING EDGE OF A HIGH PRESSURE SYSTEM BUILDING OVER THE NORTHERN
US.
THE PERIOD FROM TUESDAY THROUGH SUNDAY WILL BE DOMINATED BY AN AREA
OF HIGH PRESSURE OVER THE GULF OF MEXICO...WHICH WILL BRING DRY
CONDITIONS. ANOTHER WEAK BOUNDARY IS FORECAST TO ARRIVE TO SOUTH
FLORIDA BY THE END OF THE FORECAST PERIOD.
MARINE...THE WORSE MARINE CONDITIONS ARE FORECAST FOR TUESDAY
MORNING FOR THE NORTHERN COASTAL WATERS OVER THE GULF STREAM WITH
SEAS OF SEVEN TO 8 FEET...NORTHEAST SWELLS OF 2 FEET...WITH A
PERIOD OF 9 SECONDS. NE WINDS AROUND 10-12 KTS AT THE MOMENT
GRADUALLY INCREASING TO 15-20 KTS ARE FORECAST OVER THE ATLC WATERS LATE
THIS AFTERNOON INTO THE EVENING BECOMING 20 KTS TONIGHT WITH 15 TO
20 KTS OUTER COASTAL WATERS OFF OF COLLIER COUNTY. SMALL CRAFT
ADVISORY CONDITIONS ARE FORECAST TO BEGIN AT 8 PM THIS EVENING.
WINDS REMAINING NE-ENE GRADUALLY SUBSIDE DURING THE DAY MON INTO
MON NIGHT.
FIRE WEATHER...HIGH PRESSURE WILL REMAIN IN CONTROL OF SOUTH
FLORIDA WEATHER FOR THE REST OF THIS WEEKEND INTO EARLY NEXT WEEK.
THE WINDS WILL BE EASTERLY AT 15 TO 20 KNOTS WITH GUSTS UP TO 30
KNOTS THIS AFTERNOON ALONG THE EAST COAST AREAS...WHILE REST OF
SOUTH FLORIDA WILL SEE EASTERLY WINDS OF 10 TO 15 KNOTS WITH GUSTS
UP TO 20 KNOTS. COLLIER AND MAINLAND MONROE COUNTIES ARE FORECAST
TO HAVE RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 HOURS OR MORE.
THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR ALL OF COLLIER
AND MAINLAND MONROE COUNTIES EARLIER TODAY. ON MONDAY...THE
RELATIVE HUMIDITIES WILL REMAIN ABOVE 35 PERCENT ACROSS SOUTH
FLORIDA.
PREV DISCUSSION... /ISSUED 150 PM EDT SUN MAR 20 2011/
AVIATION...
FOR THE VERY SHORT TERM...TERMINAL KPBI COULD EXPERIENCE VERY
BRIEF PERIODS OF SUB-VFR CONDITIONS OVER THE NEXT SEVERAL HOURS AS
A LINE OF STRATOCU OVER THE ATLANTIC WATERS WILL MOVE WESTWARD
ACROSS THE TERMINAL...WITH BRIEF CEILINGS AROUND 3 KFT OR JUST
UNDER POSSIBLE. THE PRESSURE GRADIENT WILL CONTINUE TO INCREASE ACROSS THE
LOCAL ATLANTIC WATERS WITH ENE WINDS NEAR 12 TO 15 KNOTS FORECAST
TO PERSIST FOR MOST OF THE FORECAST PERIOD FOR THE EAST COAST
TERMINALS. STRATOCU FROM 3 TO 5 KFT WILL CONTINUE TO STREAM WESTWARD
ACROSS THE REGION...WITH BRIEF CEILINGS POSSIBLE FROM TIME TIME.
AFTER OOZ THERE MAY BE A VERY BRIEF LIGHT SHOWER POSSIBLE WITH THE
PASSING STRATOCCU ACROSS THE EASTERN TERMINALS.
60
PREV DISCUSSION... /ISSUED 946 AM EDT SUN MAR 20 2011/
UPDATE...
TEMPERATURES THIS MORNING WERE A FEW DEGREES WARMER THAN YESTERDAY
ACROSS SOUTH FLORIDA. THE CURRENT FORECAST IS ON TRACK. THE ONLY
CHANGE DONE TO THE FORECAST WAS A SMALL ADJUSTMENT IN THE
POP/POP06 AND WEATHER FOR MONDAY MORNING. THIS CONSISTED IN
INCREASING THE AREA OF 10 PERCENT POPS A LITTLE INLAND OVER
EASTERN PALM BEACH AND EASTERN BROWARD COUNTY SINCE THE NE PART OF
THE CWA IS GENERALLY MORE FAVORED FOR SHOWERS WITH BACKDOOR COLD
FRONTS. PROBABILISTIC HPC QPF FIELDS SHOW A 5 PERCENT CHANCE THAT
QPF COULD BE HIGHER THAN 0.10 OVER THE EASTERN SECTION OF PALM
BEACH AND BROWARD COUNTIES WITH A 80 TO 90 PERCENT CHANCE THAT QPF
COULD BE BETWEEN 0.01 AND 0.10 INCHES.
A FOG ADVISORY IS ALSO IN EFFECT UNTIL 15Z OR 11 AM EDT FOR THE
INTERIOR COUNTIES. A FIRE WEATHER WARNING WAS ALSO ISSUED THIS
MORNING BETWEEN 17 AND 22Z FOR COASTAL COLLIER-INLAND COLLIER-
MAINLAND MONROE.
NO OTHER CHANGES WERE PERFORMED TO THE FORECAST FOR THIS
MORNING UPDATE.
PREV DISCUSSION... /ISSUED 740 AM EDT SUN MAR 20 2011/
AVIATION...
FOR THE SHORT TERM...PATCHY FOG WILL AFFECT TERMINAL KTMB WITH
VISIBILITIES POSSIBLY REDUCED TO IFR CONDITIONS FROM TIME TO TIME
OVER THE NEXT ONE TO TWO HOURS.
HIGH PRESSURE WILL STRENGTHEN AND REMAIN OVER FLORIDA TODAY
THROUGH TONIGHT. THIS WILL ALLOW FOR THE WINDS OVER THE EAST COAST
TAF SITES TO REMAIN NORTHEAST AND INCREASE TO AT LEAST 15 KNOTS
WITH GUSTS UP TO 25 TO 30 KNOTS BY LATE THIS MORNING INTO THIS
AFTERNOON...BEFORE DECREASING TO 10 TO 15 KNOTS TONIGHT.
THE WINDS AT KAPF TAF SITE WILL ALSO SEE NORTHEAST WINDS INCREASING
TO 10 TO 15 KTS WITH GUSTS UP TO 20 KNOTS LATE THIS MORNING INTO
THIS AFTERNOON. THERE COULD BE A WEST COAST SEA BREEZE VERY LATE
THIS AFTERNOON. BUT AT THIS TIME WILL NOT SHOW IT IN THE KAPF TAF
SITE DUE TO THE LOW CONFIDENCE OF THE WEST COAST SEA BREEZE
DEVELOPING.
PREV DISCUSSION... /ISSUED 621 AM EDT SUN MAR 20 2011/
MARINE...NE WINDS AROUND 10 KTS AT THE MOMENT GRADUALLY INCREASE
THIS MORNING WITH NE 15-20 KTS POSSIBLE ATLC WATERS LATE THIS
AFTERNOON INTO THE EVENING BECOMING 20 KTS TONIGHT WITH 15 TO 20 KTS
OUTER COASTAL WATERS OFF OF COLLIER COUNTY. WINDS REMAINING NE-ENE
GRADUALLY SUBSIDE DURING THE DAY MON INTO MON NIGHT. ATLC SEAS UP TO
6 FT EARLY TONIGHT AND 7-8 FT EARLY MON MORNING THEN SUBSIDING MON
NIGHT. EXERCISE CAUTION STATEMENTS LIKELY LATE THIS AFTERNOON WITH
ADVISORIES TONIGHT INTO MON FOR LAKE OKEE AND BISCAYNE BAY FOR WINDS
WITH WIND AND SEAS FOR THE ATLC. A MODERATE RISK OF RIP CURRENTS
ATLC BEACHES TODAY WILL PROBABLY BE A HIGH RISK MON.
FIRE WEATHER...LOW LEVEL MOISTURE GRADUALLY INCREASING BUT SOME 2
TO 3 HOURS OF RH BELOW 35% COULD OCCUR IN GLADES...HENDRY AND INLAND
COLLIER COUNTIES WITH UPPER 30S TO THE 40S ELSEWHERE EXCEPT NEAR 50%
AT THE E COAST. AT THIS TIME NO STATEMENTS/WARNINGS ANTICIPATED. RH
VALUES A LITTLE HIGHER ALL AREAS MONDAY. 20 FOOT WINDS MAY BECOME
SUSTAINED AT 15 MPH AND...WITH RH OF 35 OR BELOW...A RED FLAG
WARNING HAS BEEN ISSUED FOR COLLIER AND MAINLAND MONROE COUNTIES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 66 80 62 80 / 10 - 0 0
FORT LAUDERDALE 68 79 64 80 / 10 - 0 0
MIAMI 67 80 65 80 / 0 - 0 0
NAPLES 63 83 59 82 / 0 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY
FOR COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
OUT 20 NM-COASTAL WATERS FROM JUPITER INLET TO DEERFIELD
BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN
REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF
THE BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH,
FL EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 2 PM EDT MONDAY
FOR BISCAYNE BAY-LAKE OKEECHOBEE.
GM...NONE.
&&
DISCUSSION/MARINE...71/JE
AVIATION/RADAR/FIRE...60/BDHazardous weather outlook, Mar 20, 12:38 PM EDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1238 PM EDT SUN MAR 20 2011 FLZ063-066>075-168-172>174-210745- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1238 PM EDT SUN MAR 20 2011 ...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES TODAY... ...GULF STREAM SEAS BUILDING TO 6 TO 8 FEET TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: NORTHEAST WINDS OF 15 TO 20 MPH TODAY ALONG WITH LOW TIDE THIS AFTERNOON WILL LEAD TO A MODERATE RISK OF RIP CURRENTS FOR THE EAST COAST BEACHES OF SOUTH FLORIDA. THE BEST TIME FOR RIP CURRENTS WILL BE AROUND LOW TIDE WHICH IS BETWEEN 3 AND 4 PM EDT THIS AFTERNOON. WAVES: NORTHEAST TO EAST WINDS WILL INCREASE TO AROUND 20 KNOTS TONIGHT. THIS WILL LEAD TO SEAS OF 6 TO 8 FEET TONIGHT IN THE GULF STREAM AND 4 TO 6 FEET OUTSIDE OF THE GULF STREAM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE BREEZY EASTERLY WINDS WILL SLOWLY DECREASE BY MIDDLE OF THIS WEEK. THIS WILL KEEP THE ENHANCEMENT OF RIP CURRENTS GOING ALONG THE EAST COAST BEACHES OF SOUTH FLORIDA THROUGH THE MIDDLE OF THIS WEEK. THE ATLANTIC SEAS WILL ALSO REMAIN ABOVE 7 FEET MONDAY BEFORE DECREASING BELOW 7 FEET BY MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 6:27 AM EDT | Red Flag Warning | MFL | Collier, Monroe | 10 hr |
| Mar 20, 8:00 AM EDT | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 3 hr |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.